International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 5, Part B

Hepatitis b infection and its control: Deterministic & stochastic analysis


Author(s): Prasenjit Das, Debasis Mukherjee, Kalyan Das and MN Srinivas

Abstract: This article concentrates on the analysis of HBV infection with susceptible, asymptomatic, chronic, hepatocellular carcinoma developed, compensated cirrhosis developed, decompensated cirrhosis developed and recovered individuals. Global stability of disease free equilibrium in terms of reproduction number (R0) is analyzed. Persistence of the disease is studied. Through numerical simulations we validate the results. The effect of environmental fluctuations is also addressed in the model system by numerical simulations which suggest that the system is robust under stochastic perturbation.

Pages: 84-95 | Views: 173 | Downloads: 17

Download Full Article: Click Here
How to cite this article:
Prasenjit Das, Debasis Mukherjee, Kalyan Das, MN Srinivas. Hepatitis b infection and its control: Deterministic & stochastic analysis. Int J Stat Appl Math 2020;5(5):84-95.
Call for book chapter
International Journal of Statistics and Applied Mathematics